Nielsen type numbers of self-maps on the real projective plane.

Wang, Jiaoyun

Fixed Point Theory and Applications [electronic only] (2010)

  • Volume: 2010, page Article ID 327493, 9 p.-Article ID 327493, 9 p.
  • ISSN: 1687-1812

How to cite

top

Wang, Jiaoyun. "Nielsen type numbers of self-maps on the real projective plane.." Fixed Point Theory and Applications [electronic only] 2010 (2010): Article ID 327493, 9 p.-Article ID 327493, 9 p.. <http://eudml.org/doc/223132>.

@article{Wang2010,
author = {Wang, Jiaoyun},
journal = {Fixed Point Theory and Applications [electronic only]},
keywords = {periodic point; real projective plane; Nielsen type number},
language = {eng},
pages = {Article ID 327493, 9 p.-Article ID 327493, 9 p.},
publisher = {Springer International Publishing},
title = {Nielsen type numbers of self-maps on the real projective plane.},
url = {http://eudml.org/doc/223132},
volume = {2010},
year = {2010},
}

TY - JOUR
AU - Wang, Jiaoyun
TI - Nielsen type numbers of self-maps on the real projective plane.
JO - Fixed Point Theory and Applications [electronic only]
PY - 2010
PB - Springer International Publishing
VL - 2010
SP - Article ID 327493, 9 p.
EP - Article ID 327493, 9 p.
LA - eng
KW - periodic point; real projective plane; Nielsen type number
UR - http://eudml.org/doc/223132
ER -

NotesEmbed ?

top

You must be logged in to post comments.